# SDR REXA2022062001252

- Difficulty date: June 1, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 33,425 hours, 23,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: CC670331502
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW THE FLOOR STR 26R IS CORRODED BETWEEN F.S. 280 TO F.S. 265.	REPAIRED STGR 26R BETWEEN F.S. 280 TO F.S. 265 IAW ENDEAVOR ENGINEERING EA CRJ953-13606 IR, DATED 5/17/2022.
